# SDR SWIA200819394

- Difficulty date: March 24, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 18,855 hours, 15,291 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3905 - RECEIVED A LANDING GEAR DISAGREE MESSAGE WHEN SELECTED BEFORE LANDING.  REPLACED BYPASS VALVE AND SELECTOR VALVE.  OPS AND LEAK CHECK GOOD IAW 32-32-10, PN 750004000-003, SN/OFF 719A, PN 750005000, SN/OFF 0734.
